# SDR WX0A2023012731713

- Difficulty date: January 27, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 34,491 hours, 24,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU TEST SHOWS FAULT AT 11WL / REMOVED & REPLACED EPSU BATTERY AT 11WL AND OPS CHECK GOOD IAW AMM 33-51-38-400-002-A"
